# SDR 2008UALA02179

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 61,104 hours, 17,861 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Condition: Arced
- Location: Galley Coffemake
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND ARC'S IN FWD GALLEY PER CREW.   FOUND WIRE ON TOP OF COFFEE MAKER M10 THAT HAD BEEN GROUNDED AND ARCING.  REPLACED COFFEE MAKER M10-ALL OPS WERE GOOD
